| Catalog Number |
70001B-07T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.E4.The initial reporter also notified the fda on 23mar2026.Medwatch report is mw5185850.
Event or Problem Description
It is reported, bd low sorbing secondary set smartsite needle-free valve bag access port, leaking around connector.